# SDR A6WA201401144534

- Difficulty date: January 14, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE PRESS TRANSDUCER BRACKET IS CRACKED.  R & R ONE EACH RT BRAKE PRESS TRANSDUCER BRACKET.
